Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 190, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 26, 2014, 11:22 PM MST for Mohave County, Arizona. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2014, 11:22 PM MST (06:22 UTC)
- Expired
- Sep 27, 2014, 2:15 AM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 117 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 12:35 AM MST | FLASH FLOOD | 3 N Kingman Airport, AZ | TRAINED SPOTTER REPORTS SEVERAL INCHES OF FLOWING WATER ACROSS RT 66 WITH DEBRIS IN THE ROADWAY. |
| Sep 27, 1:04 AM MST | FLASH FLOOD | 3 Nnw Hualapai Mountain, AZ | PINION PINE FIRE DISTRICT REPORTS THAT DW RANCH RD IS CLOSED DUE TO FLOODING BETWEEN MILE MARKER 3 AND 4.5. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 73 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 6.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 674 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
016 WGUS55 KVEF 270622 FFWVEF AZC015-270915- /O.NEW.KVEF.FF.W.0190.140927T0622Z-140927T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 1122 PM MST FRI SEP 26 2014 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA... * UNTIL 215 AM MST * AT 1115 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A CLUSTER OF THUNDERSTORMS LOCATED IN EAST CENTRAL MOHAVE COUNTY NEAR INTERSTATE 40...OR 15 MILES SOUTHEAST OF KINGMAN. RAINFALL RATES OVER AN INCH PER HOUR HAVE BEEN REPORTED WITH THESE THUNDERSTORMS. RUNOFF WILL FLOW ACROSS MANY LOW LYING AREAS IN EAST CENTRAL MOHAVE COUNTY. * LOCATIONS IMPACTED INCLUDE... INTERSTATE 40 BETWEEN MILE MARKERS 57 AND 83...STATE ROUTE 66 BETWEEN MILE MARKERS 63 AND 100...BLAKE RANCH RV PARK AND VALENTINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER. && LAT...LON 3550 11394 3555 11351 3466 11351 3466 11397 $$ STUMPF
3 follow-up statements
004 WGUS75 KVEF 270729 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 1229 AM MST SAT SEP 27 2014 AZC015-270915- /O.CON.KVEF.FF.W.0190.000000T0000Z-140927T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 1229 AM MST SAT SEP 27 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM MST FOR CENTRAL MOHAVE COUNTY... AT 1213 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN OVER CENTRAL MOHAVE COUNTY. THESE STORMS EXTENDED FROM THE HUALAPAI MOUNTAINS ACROSS THE AREA FROM KINGMAN TO VALENTINE. THESE STORMS WERE MOVING NORTH AT 30 MPH. AUTOMATED GAGES AROUND THE DEAN PEAK BURN AREA RECORDED NEARLY ONE INCH OF RAINFALL IN LESS THAN AN HOUR. MANY GAGES ACROSS THE AREA FROM KINGMAN TO VALENTINE WERE RECORDING A HALF-INCH OF RAINFALL IN LESS THAN 30 MINUTES. SOME AREAS MAY SEE REPEATED PASSAGE OF THUNDERSTORMS FOR HIGHER RAINFALL AMOUNTS. LOCATIONS IMPACTED INCLUDE... THE DEAN PEAK BURN AREA BLAKE RANCH ROAD AND RV PARK ROUTE 66 AND VALENTINE I-40 TO THE HIGHWAY 93 INTERSECTION PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT DROWN! BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS MORE DIFFICULT TO DETECT FLOODED ROADS. REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER. && LAT...LON 3550 11394 3555 11351 3466 11351 3466 11397 $$ JA
296 WGUS75 KVEF 270827 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 127 AM MST SAT SEP 27 2014 AZC015-270915- /O.CON.KVEF.FF.W.0190.000000T0000Z-140927T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 127 AM MST SAT SEP 27 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM MST FOR CENTRAL MOHAVE COUNTY... AT 119 AM MST...THUNDERSTORMS PRODUCING HEAVY RAIN WERE ENDING ACROSS THE AREA FROM THE HUALAPAI MOUNTAINS TO VALENTINE AS THEY CONTINUED TO MOVE TO THE NORTH-NORTHEAST AROUND 30 MPH. HOWEVER...AROUND ONE INCH OF RAIN FELL OVER THE DEAN PEAK BURN AREA AND A MOHAVE COUNTY FLOOD CONTROL GAGE INDICATED THAT YELLOW PINE LAKE WAS OVER THE SPILLWAY ELEVATION AND WILL FLOOD BLAKE RANCH ROAD. ALSO...DW RANCH ROAD WAS CLOASED BETWEEN MILE MARKERS 3 AND 4.5 DUE TO FLASH FLOODING. LOCATIONS IMPACTED INCLUDE... BLAKE RANCH ROAD AND DW RANCH ROAD ROUTE 66 BETWEEN KINGMAN AND VALENTINE PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAIN FELL ON THE DEAN PEAK BURN AREA. WATER LEVELS WILL RISE VERY RAPIDLY...LEADING TO MUD AND DEBRIS FLOWS IN AND DOWNSTREAM OF THE BURN AREA. && LAT...LON 3550 11394 3555 11351 3466 11351 3466 11397 $$ JA
150 WGUS75 KVEF 270914 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 214 AM MST SAT SEP 27 2014 AZC015-270921- /O.EXP.KVEF.FF.W.0190.000000T0000Z-140927T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MOHAVE AZ- 214 AM MST SAT SEP 27 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 AM MST FOR CENTRAL MOHAVE COUNTY... HEAVY RAIN ENDED ACROSS THE AREA FROM THE HUALAPAI MOUNTAINS TO VALENTINE BEFORE 1 AM. FLOODING WAS REPORTED ACROSS DW RANCH AND BLAKE RANCH ROADS. THESE ROADS MAY BE IMPASSABLE DURING THE EARLY MORNING HOURS BUT THE THREAT OF ADDITIONAL HEAVY RAIN HAS ENDED FOR NOW. STAY TUNED THOUGH AS THUNDERSTORMS CAN STILL RAPIDLY DEVELOP ACROSS MUCH OF MOHAVE COUNTY THIS MORNING. LAT...LON 3550 11394 3555 11351 3466 11351 3466 11397 $$ JA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 9:55 PM MST, 1 hour 27 minutes earlier.
Area forecast discussion, Sep 26, 9:55 PM MST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 955 PM PDT FRI SEP 26 2014 .SYNOPSIS...AN APPROACHING PACIFIC STORM WILL CONTINUE TO PRODUCE GUSTY SOUTHERLY WINDS THROUGH SATURDAY. THIS SYSTEM WILL BRING SHOWERS AND THUNDERSTORMS TO PORTIONS OF THE AREA THROUGH THE WEEKEND WITH THE BEST CHANCE OF SIGNIFICANT RAIN OVER LINCOLN...CLARK...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES TONIGHT. MUCH COOLER TEMPERATURES CAN BE EXPECTED OVER THE WEEKEND INTO EARLY NEXT WEEK. && .UPDATE...THUNDERSTORMS WERE CONTINUING TO DEVELOP ALONG DISCRETE NORTH/SOUTH ORIENTED LINES AND MOVING TOWARD THE NORTH-NORTHEAST AROUND 30 MPH ACROSS EASTERN CLARK...LINCOLN AND MOHAVE COUNTIES THIS EVENING. SOME GAGES ARE PICKING UP BETWEEN THREE-QUARTERS AND ONE INCH OF RAIN IN AN HOUR. THE 00Z NAM/GFS AND LOCAL HIGH RES MODELS INDICATE THAT THIS SAME GENERAL AREA WILL BE UNDER THE THREAT OF ADDITIONAL CONVECTIVE DEVELOPMENT THROUGH 12Z SATURDAY THEN THE BAND OF MOISTURE WILL BEGIN PROGRESSIVELY SHIFTING EASTWARD AHEAD OF THE CLOSED UPPER LOW MOVING FROM CENTRAL CALIFORNIA TO WESTERN NEVADA. OVERALL...THE GOING FORECAST LOOKS ON TRACK AND WILL FOCUS ON MONITORING ONGOING STORMS. && .PREV DISCUSSION... 315 PM PDT FRI SEP 26 2014 .SHORT TERM...THROUGH SUNDAY NIGHT...NOT MUCH CHANGE TO THE PREVIOUS THINKING. A MOIST AND UNSTABLE AIR MASS IS IN PLACE ACROSS THE EASTERN CWA WITH A STRONG PACIFIC STORM APPROACHING FROM THE WEST PROVIDING PLENTY OF LIFT. THESE WILL COMBINE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS LINCOLN...CLARK...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES WITH A THREAT OF FLASH FLOODING...STRONG WINDS AND LARGE HAIL. THE MODELS CONTINUE TO SHOW A POSSIBLE LULL IN THE ACTIVITY THIS EVENING...PICKING UP AGAIN AND INCREASING IN COVERAGE LATE THIS EVENING AND OVERNIGHT. THIS BAND OF MOISTURE AND CONVECTION WILL EXIT NEVADA AND CALIFORNIA BY MID DAY SATURDAY LEAVING MOHAVE COUNTY UNDER THE GUN MUCH OF THE AFTERNOON...THEN EXITING MOHAVE COUNTY SATURDAY NIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR LINCOLN...CLARK AND EASTERN SAN BERNARDINO COUNTIES THROUGH LATE SATURDAY MORNING AND FOR MOHAVE COUNTY THROUGH LATE SATURDAY AFTERNOON. MEANWHILE...THE UPPER TROUGH WILL CONTINUE TO DEEPEN AND MOVE INTO NEVADA SATURDAY AND REMAIN NEARLY STATIONARY THROUGH SUNDAY. THIS WILL RESULT IN ISOLATED TO SCATTERED SHOWERS SATURDAY AFTERNOON THROUGH SUNDAY EVENING MAINLY NORTH OF LAS VEGAS. GRADUAL CLEARING WILL TAKE PLACE SUNDAY NIGHT AS THE LOW MOVES INTO WESTERN UTAH. TEMPERATURES OVER THE WEEKEND AND MONDAY WILL BE BELOW NORMAL DUE TO THE INFLUENCE OF THIS STRONG PACIFIC STORM SYSTEM. .LONG TERM...NORTHWEST FLOW SETS UP OVER THE WESTERN STATES MONDAY THROUGH THURSDAY WITH MAINLY DRY CONDITIONS EXPECTED. A LINGERING SHOWER OR TWO MAY BE POSSIBLE EARLY MONDAY OVER LINCOLN COUNTY ON THE BACKSIDE OF THE WEEKEND LOW BUT OVERALL IT SHOULD NOT BE OF ANY SIGNIFICANCE AS THE LOW AND ITS DYNAMICS MOVES AWAY. TEMPERATURES SHOULD TREND UPWARDS DURING THE EARLY WEEK AND TOP OUT NEAR OR SLIGHTLY ABOVE NORMAL BY WEDNESDAY. SHORTWAVE ENERGY IS FORECAST TO MOVE THROUGH THE GREAT BASIN WEDNESDAY BUT MODELS DIFFER ON THE TRACK IT WILL TAKE AND THIS WILL IMPACT THE WIND/TEMPERATURE FORECAST FOR BOTH WEDNESDAY AND THURSDAY. ONLY SHOWED SLIGHT COOLING ON THURSDAY BUT THIS COULD CHANGE IF THE SHORTWAVE BECOMES MORE WELL DEFINED AND MOVES INTO THE SOUTHERN GREAT BASIN AS FORECAST BY THE ECMWF. && .AVIATION...FOR MCCARRAN...SOUTH/SOUTHWEST WINDS THROUGH THE EVENING 10-20 KTS WITH GUSTS TO 30 KTS...DECREASING TO 10-15 KTS LATE EVENING. ISOLATED THUNDERSTORMS WILL BE IN THE AREA THROUGH TONIGHT AND CANNOT BE RULED OUT DIRECTLY OVER THE TERMINAL. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SOUTH/SOUTHWEST WINDS 10-20 KTS AND GUSTS 30-35 KTS THROUGH EARLY EVENING THEN DECREASING TO GENERALLY 10-15 KTS. NUMEROUS CUMULUS THROUGH TONIGHT ALONG WITH ISOLATED TO SCATTERED THUNDERSTORMS IN MAINLY LINCOLN...MOHAVE...CLARK AND EASTERN SAN BERNARDINO COUNTIES. STORMS WILL PERSIST MUCH OF SATURDAY OVER MOHAVE COUNTY. && .SPOTTER INFORMATION STATEMENT... THERE IS POTENTIAL FOR SOME STRONG THUNDERSTORMS ACROSS THE EASTERN PORTION OF THE FORECAST AREA TONIGHT THROUGH EARLY SATURDAY. SPOTTER ACTIVATION IS POSSIBLE. SPOTTER ACTIVATION IS NOT EXPECTED SUNDAY THROUGH THURSDAY. && UPDATE...ADAIR SHORT TERM/AVIATION...HARRISON LONG TERM...SALMEN FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Sep 26, 7:46 PM MST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
746 PM PDT FRI SEP 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM LIGHTNING 4 SE SUMMERLIN 36.17N 115.26W
09/26/2014 CLARK NV PUBLIC
PUBLIC REPORTS PALM TREE ON FIRE DUE TO LIGHTNING STRIKE
ON THE 7300 BLOCK OF RAINCLOUD DR. CONFIRMED VIA FACEBOOK
PHOTO.
&&
WOLCOTTLocal storm report, Sep 26, 8:11 PM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
811 PM PDT FRI SEP 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 12 E HIKO 37.62N 114.99W
09/26/2014 LINCOLN NV LAW ENFORCEMENT
PIOCHE SHERIFF REPORTED THAT US 93 BETWEEN MILE MARKERS
65 AND 70 IS FLOODED. WATER CAME UP OVER THE CULVERTS AND
FLOODED THAT SECTION OF US 93. TIME ESTIMATED OFF RADAR.
&&
CSTUMPFLocal storm report, Sep 26, 8:47 PM MST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
847 PM PDT FRI SEP 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD 5 NW NORTH LAS VEGAS 36.31N 115.21W
09/26/2014 CLARK NV PUBLIC
PUBLIC TWEETED PICTURES OF WATER OVER THE ROADWAY AT
DECATUR AND HORSE DR. ROAD IS IMPASSABLE
&&
JPULLINLocal storm report, Sep 26, 8:54 PM MST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
854 PM PDT FRI SEP 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 3 S SUMMERLIN 36.16N 115.30W
09/26/2014 E0.75 INCH CLARK NV PUBLIC
PUBLIC POSTED VIDEO AND PICTURES OF DIME TO PENNY SIZED
HAIL AT CHARLESTON AND FT. APATCHE.
&&
JPULLINLocal storm report, Sep 26, 9:53 PM MST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
953 PM PDT FRI SEP 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG 3 WSW NORTH LAS VEGAS 36.25N 115.20W
09/26/2014 CLARK NV PUBLIC
PUBLIC TWEETS LARGE TREE UPROOTED IN FRONT YARD. THIS
OCCURED ROUGHLY 4 MILES NORTH OF N LAS VEGAS AIRPORT,
WHICH EARLIER RECORDED A 63 MPH THUNDERSTORM WIND GUST
&&
JPULLINLocal storm report, Sep 26, 11:12 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1112 PM PDT FRI SEP 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM FLOOD 5 NW MOAPA 36.71N 114.68W
09/26/2014 CLARK NV BROADCAST MEDIA
BROADCAST MEDIA REPORTS THAT NV-168 IS CLOSED DUE TO
FLOWING WATER OVER SEVERAL AREAS OF THE ROADWAY, PER
INFORMATION FROM NHP.
&&
JPULLINThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 7:13 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 26, 9:56 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Sep 26, 10:16 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 27, 1:37 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 27, 4:59 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 27, 5:25 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 27, 6:48 AM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Sep 27, 7:03 AM MST | Severe Thunderstorm Warning | VEF | Mohave | 42 min |
| Sep 27, 7:18 AM MST | Severe Thunderstorm Warning | VEF | Mohave | 27 min |
| Sep 27, 7:35 AM MST | Areal Flood Advisory | VEF | Mohave | 4 hr |
| Sep 27, 7:59 AM MST | Severe Thunderstorm Warning | VEF | Mohave | 19 min |
| Sep 27, 8:10 AM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Sep 27, 8:16 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Sep 27, 8:40 AM MST | Flash Flood Warning | VEF | Mohave | 4 hr |
| Sep 27, 8:56 AM MST | Areal Flood Advisory | VEF | Mohave | 4 hr |
| Sep 27, 9:11 AM MST | Areal Flood Warning | VEF | Mohave | 18 hr |
| Sep 27, 9:41 AM MST | Areal Flood Advisory | VEF | Mohave | 4 hr |
| Sep 27, 3:39 PM MST | Areal Flood Advisory | VEF | Mohave | 6 hr |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.